# SDR AALA202503100706

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 46,932 hours, 19,735 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A12012
- Condition: Vibration
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: LOUD POP AND BANG IN NOSE GEAR BAY WHEN RETRACTING GEAR ON TAKEOFF, RECYCLED GEAR IN FLIGHT WITH MAJOR VIBRATION COMING FROM NOISE GEAR BAY IN FLIGHT. POSSIBLE THAT BAY DOORS ARE NOT CLOSING; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. REPLACED NOSE GEAR RETRACT ACTUATOR, PER AMM 32-33-11. ALL REQUIRE TEST PASSED, PER AMM 32-33-00.
